# SDR AWXA200500813

- Difficulty date: July 17, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 58,974 hours, 36,831 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Lg Position
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT, WHEN GEAR EXTENDED, LT MLG  LIGHTS WOULD NOT ILLUMINATE.  AIRCRAFT FLEW BY TOWER AND MANUALLY CHECKED GEAR TO ENSURE GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED  WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BULBS AND CYCLED GEAR SEVERAL TIMES.  ALL INDICATIONS WERE NORMAL.
